# SDR UALA2009081002409

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,796 hours, 10,856 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT DRAIN HOLE BETWEEN STR 39L AND 39R IS CORRODED AT STA 1562.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR.
